Homology of semi-pfaffian sets. (Homologie des ensembles semi-pfaffiens.) (French) Zbl 0853.32004

Summary: A pfaffian subset of an open semianalytic subset \(M\) of \(\mathbb{R}^n\) is a finite intersection of relatively compact semianalytic sets of \(\mathbb{R}^n\) and non spiraling leaves of analytic codimension 1 foliations of \(M.\) The class of semipfaffian subsets of \(M\) is the smallest collection of subsets of \(M\) containing the pfaffian subsets of \(M,\) which is stable under finite intersection, finite union and complement in \(M\). The class of \(T\)-pfaffian sets is the smallest collection of subsets of \(\mathbb{R}^n,\) containing the pfaffian sets, which is stable under finite intersection, finite union, topological closure and linear projection. We prove the finiteness of Betti numbers of relatively compact semipfaffian sets and the finiteness of the number of connected components of \(T\)-pfaffian sets.


32C05 Real-analytic manifolds, real-analytic spaces
32C25 Analytic subsets and submanifolds
58A99 General theory of differentiable manifolds
Full Text: DOI Numdam EuDML


[1] [CLM], et , Frontière d’une hypersurface pfaffienne, accepté aux Ann. scient. de l’Éc. Norm. Sup. (octobre 1994). · Zbl 0851.32034
[2] [Ch], Sur certains sous-ensembles de l’espace euclidien, Ann. Inst. Fourier, 41-3 (1991), 679-717. · Zbl 0744.14036
[3] [Co], Decision procedures for real and p-adic fields, Comm. Pure Appl. Math., 22 (1969), 131-151. · Zbl 0167.01502
[4] [HeSj] , , Equation de Schrödinger avec champ magnétique et équation de Harper, Springer Lectures Notes in Physics n° 345 (1989 · Zbl 0699.35189
[5] [DMM], et , The elementary theory of restricted analytic fields with exponentiation, Annals of Maths, 140 (1994), 183-205. · Zbl 0837.12006
[6] [Ha], Variétés feuilletées, Ann. Ec. Norm. Sup. de Pise, Série 3, 6 (1962), 367-397. · Zbl 0122.40702
[7] [Kh1], Real analytic varieties with the finitness property and complex abelian integrals, Funct. Anal. and Appl., 18 (1984), 119-127. · Zbl 0584.32016
[8] [Kh2], Fewnomials, A.M.S. translations of mathematical monographs 88 (1991). · Zbl 0728.12002
[9] [Li], Étude des hypersurfaces pfaffiennes, Thèse, Université de Bourgogne (1991).
[10] [LR] et , Topologie des hypersurfaces pfaffiennes, Bulletin de la S.M.F., 124 (1996), 35-39. · Zbl 0852.32007
[11] [Lo], Ensembles semi-analytiques, preprint I.H.E.S. (1965).
[12] [Mi], On the Betti numbers of real varieties, Proc. Amer. Math. Soc., 15 (1964), 275-280. · Zbl 0123.38302
[13] [Mi2] , On isometries of inner product spaces, Invent. Math., 8 (1969), 83-97. · Zbl 0769.58050
[14] [MR2] et , Théorèmes de finitude uniforme pour les variétés pfaffiennes de Rolle, Ann. Inst. Fourier 42, 1-2 (1992), 393-420. · Zbl 0759.32005
[15] [Re], Integer parts of real closed exponential fields, Arithmetic, Proof Theory and Computational Complexity, P. Clote and J. Krajicek, eds., Oxford University Press, 1993, 278-288. · Zbl 0791.03018
[16] [Ri], Complexité et géométrie réelle (d’après A. Khovanskii), Séminaire Bourbaki, 637 (1984). · Zbl 0589.32020
[17] [Ro], Densities for Certain Leaves of Real Analytic Foliations, Astérisque, 222 (1994), 373-387. · Zbl 0831.32004
[18] [Th1], Sur l’homologie des variétés algébriques réelles, Differential and Combinatorial Topology, Princeton University Press (1965), 255-265. · Zbl 0137.42503
[19] [Th2], Sur les bouts d’une feuille d’un feuilletage au voisinage d’un point singulier isolé, Proceedings Mexico 1986, L.N.M. 1345, 317-321. · Zbl 0668.57022
[20] [To1], Algèbres analytiques topologiquement nœthériennes. Théorie de Hovanskii, Ann. Inst. Fourier, 41-4 (1991), 823-840. · Zbl 0786.32011
[21] [To2], Sur certaines algèbres de fonctions analytiques, Séminaire de Géométrie Algébrique réelle de Paris VII (1986). · Zbl 0634.14017
[22] [Wi], Model completness results for expansions of real field II : The exponential function, preprint (1991).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.